# SDR REXA2013081801592

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 19,450 hours, 16,931 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED STEERING INOPERATIVE CAUTION MESSAGE, LAST TWO FLIGHTS.  RAN QRH AND IT FIXED THE PROBLEM.  INTERRORGATED MDC.  MESSAGE IS A "NUISANCE" MESSAGE IF GEAR HANDLE IS THROWN UP TO QUICKLY REF FIM 32-50-00, ITEM 6.3.
